MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 5, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 5, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-5017
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6).02-012-50-5013 - tru tib aug 1/2 rm sz 5, 10mm.(b)(6).02-012-61-6000 - tru offset stem ext coupler, 6mm.(b)(6).02-012-61-6000 - tru offset stem ext coupler, 6mm.(b)(6).02-012-64-1480 - tru fluted stm ext 14mm x 80mm blast.(b)(6).02-010-06-0551 - tru post.Aug.Size 5, 5mm.(b)(6).208-05-05 - cc distal fem augment sz 5, 5mm.(b)(6).02-010-06-0350 - tru cc femoral size 5 right.(b)(6).208-05-05 - cc distal fem augment sz 5, 5mm.(b)(6).201-78-25 - small headed sharp pin, 1 1/8" 4 pack.(b)(6).208-06-05 - cc distal fem augment sz 5, 10mm.(b)(6).02-012-64-1612 - tru fluted stm ext 16mm x120mm blast.(b)(6).208-10-15 - cc femoral aug screw 15mm.(b)(6).02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.(b)(6).200-07-35 - advanced patella 35mm 3 peg implant.(b)(6).521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(6).521-78-32 - threaded pin size 3.0 collarless 2pk.(b)(6).521-78-23 - threaded pin size 2.3 collared 2pk.
 
Event or Problem Description
It was reported that this 71 y/o male patient received knee implant following a spacer removal on (b)(6) 2023.Surgeon wanted to check and make sure the wound wasn't draining into the capsule and wanted to wash it out.Surgeon then decided to swap out the 5 x 17mm cc poly for a new one.Patient was last known to be in stable condition following the event.No images or x-rays available.Devices are not returning - hospital doesn't release.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the reported revision cannot be confirmed from the information provided but may be due to wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC TIB INSERT SIZE 5, 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18181572
Report Number1038671-2023-02828
Device Sequence Number7611419
Product Code JWH
UDI-Device Identifier10885862266262
UDI-Public10885862266262
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-65-5017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age71 YR
Patient SexMale